# SDR UPS99229441

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, AFT CARGO DOOR MOVABLE FAIRING IS CRACKED AT THE LOWER RAIL FWD FRAME ATTACH POINT.  REPAIRED FRAME IAW SRM 51-40-3 FIG 1.
